[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
vasal vagal response
My most recent episode was when an IV was being started using the new safety needles. The site turned red immediately, my blood presure dropped and I started to faint. My coloring turned gray and I threw up.
I have suffered from fainting since I was a child. Whenever I had to get a needle I would faint. I fainted as a teenager at the end of short races or when I was loder visiting a cardio intnesive care ward. I had the tilt table test and fainted upon the seconf injection. No one seems to know how to help me!
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007